Oklahoma, 2006

Tornado and Flash Flooding in Oklahoma, May 9 to 10, 2006

May 9 to 10, 2006 · NWS TSA · 45 events in 15 counties and zones

29 hail, 13 thunderstorm wind, 2 flash flood, 1 tornado, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$132,000
Crop damage
None recorded
Events
45

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 9, 4:48 PM CST, 12 minutes earlier.

Area forecast discussion, May 9, 4:48 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT TUE MAY 9 2006

.MESOSCALE UPDATE...
THE CELL IN MUSKOGEE COUNTY HAS FIRED ON A PRE-FRONTAL WIND SHIFT
AND QUICKLY BECAME SEVERE FEEDING OFF CAPES NEAR 2000 J/KG AND
DEEP-LAYER SHEAR NEAR 45 KNOTS.

A NUMBER OF UPDRAFT ARE IN THE PROCESS OF CONGEALING OVER NORTHEAST
HUGHES COUNTY.  THESE CELLS ARE FEEDING OFF THE MAXIMUM INSTABILITY
IN THE AREA.  DEEP-LAYER WINDS ARE SUPPORTIVE OF A SUPERCELL...
HOWEVER THE LOW-LEVEL FLOW IS NOT OPTIMAL FOR SUSTAINED LOW-LEVEL
ROTATION AT THIS TIME...BUT THE ENVIRONMENT FOR LOW-LEVEL ROTATION
IMPROVES THE DEEPER THE CELL MOVES INTO EASTERN OKLAHOMA.  THE
CELL IS ON / NEAR THE OUTFLOW BOUNDARY AND HAS A THE POTENTIAL
TO BECOME A DANGEROUS CELL...ESPECIALLY IF IT TURNS RIGHT AS NOW
EXPECTED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM FORECASTER ID= 1
LONG TERM FORECASTER ID= 1
Hazardous weather outlook, May 9, 2:15 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT TUE MAY 9 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
315 PM CDT TUE MAY 9 2006

...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED LATE THIS AFTERNOON INTO
   THE OVERNIGHT HOURS WITH THE THREAT FOR FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA...ALONG AND SOUTH OF INTERSTATE 40.
	ONSET...AFTER 400 PM.

	AREA AT GREATEST RISK...ALONG AND NEAR A FORT SMITH...
        MCALESTER LINE.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 400 PM.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND
        WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 400 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

DISCUSSION...
A STATIONARY BOUNDARY WAS LOCATED JUST SOUTH OF INTERSTATE 40 THIS
AFTERNOON. THE ATMOSPHERE HAS BECOME EXTREMELY UNSTABLE ALONG AND
SOUTH OF THE BOUNDARY WITH A WEAKENING CAP. SEVERE THUNDERSTORMS
ARE EXPECTED TO RAPIDLY DEVELOPING ALONG THE BOUNDARY BY LATE
AFTERNOON. IN ADDITION A WEAK COLD FRONT WAS PUSHING INTO NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE THUNDERSTORM DEVELOPMENT
WILL ALSO BE POSSIBLE ALONG THE COLD FRONT. INSTABILITY AND SHEAR
PROFILES SUGGEST SUPERCELLS ARE LIKELY WITH VERY LARGE HAIL
...DAMAGING DOWNBURST WINDS AND A FEW TORNADOES. THE TORNADO THREAT
WILL LIKELY BE ENHANCED ALONG THE STATIONARY BOUNDARY...ESPECIALLY
IF ANY SUPERCELLS RESIDE ALONG THE BOUNDARY FOR ANY EXTENDED AMOUNT
OF TIME.

THE SEVERE WEATHER THREAT WILL LIKELY CONTINUE WELL INTO THE
OVERNIGHT HOURS AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES THE
AREA. THE MAIN THREAT OVERNIGHT WILL BE LARGE HAIL...DAMAGING
DOWNBURST WIND. IN ADDITION...VERY HEAVY RAINFALL WILL BE LIKELY IN
THE STRONGER STORMS WITH FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED BY LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS COULD REMAIN ACROSS THE AREA WEDNESDAY MORNING BUT
HIGH PRESSURE WILL BRING DRY WEATHER TO THE AREA FOR THURSDAY AND
FRIDAY WITH THUNDERSTORMS RETURNING FOR THE WEEKEND AS ANOTHER COLD
FRONT APPROACHES THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 9, 11:41 AM CST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1241 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND DMG     3 S JAY                 36.38N 94.80W
05/09/2006                   DELAWARE           OK   LAW ENFORCEMENT

            TREES DOWN NEAR LAKE EUCHA

&&

MAT
Local storm report, May 9, 11:42 AM CST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1242 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     HAIL             FAIRLAND                36.75N 94.85W
05/09/2006  M0.75 INCH       OTTAWA             OK   PUBLIC

&&

MAT
Local storm report, May 9, 11:59 AM CST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 AM     TSTM WND DMG     10 NNE TAHLEQUAH        36.05N 94.90W
05/09/2006                   CHEROKEE           OK   PUBLIC

            LARGE TREE LIMBS DOWN

&&

MAT
Local storm report, May 9, 12:18 PM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     HAIL             4 N COPAN               36.96N 95.93W
05/09/2006  E1.25 INCH       WASHINGTON         OK   PUBLIC

0317 AM     HAIL             1 N WANN                36.93N 95.80W
05/09/2006  E0.88 INCH       NOWATA             OK   EMERGENCY MNGR

0317 AM     HAIL             2 N WANN                36.94N 95.80W
05/09/2006  E1.50 INCH       NOWATA             OK   PUBLIC

0623 AM     TSTM WND DMG     2 W CHELSEA             36.54N 95.47W
05/09/2006                   ROGERS             OK   EMERGENCY MNGR

            TREES UPROOTED BY WIND

&&

MAT

The radar

The Western Arkansas radar (KSRX), 63 km away, was scanning. The volume nearest the first event began at 22:58 UTC.

Open the radar archive at this moment

Event by event

29 hail, 13 thunderstorm wind, 2 flash flood, 1 tornado. Local standard time, as filed.

Hail, Cherokee

When
May 9, 5:00 PM CST
Where
Cherokee County, 5 mi ESE of Cookson
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.667, -94.883

Hail, Pittsburg

When
May 9, 5:20 PM CST
Where
Pittsburg County, 6 mi NW of Scipio
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.117, -96.050

Hail, Pittsburg

When
May 9, 5:38 PM CST
Where
Pittsburg County, 6 mi NNW of Scipio
Measured
2 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.133, -96.000

Hail, Sequoyah

When
May 9, 5:44 PM CST
Where
Sequoyah County, 4 mi NW of Box
Measured
2.5 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.617, -95.033

Hail, McIntosh

When
May 9, 6:00 PM CST
Where
McIntosh County, 2 mi W of Stidham
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.367, -95.733

Hail, Cherokee

When
May 9, 6:05 PM CST
Where
Cherokee County, 5 mi SE of Cookson
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.650, -94.900

Hail, Sequoyah

When
May 9, 6:13 PM CST
Where
Sequoyah County, Marble City
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.583, -94.817

Hail, Okmulgee

When
May 9, 6:15 PM CST
Where
Okmulgee County, 3 mi SE of Henryetta
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.417, -95.950

Thunderstorm Wind, Pittsburg

When
May 9, 6:16 PM CST
Where
Pittsburg County, Mc Alester
Measured
57 kt (66 mph) estimated gust
Reported by
BROADCAST MEDIA
Coordinates
34.933, -95.767

Thunderstorm winds estimated at 65 miles an hour blew down trees and large tree limbs.

Thunderstorm Wind, Latimer

When
May 9, 6:48 PM CST
Where
Latimer County, Gowen
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
GENERAL PUBLIC
Coordinates
34.867, -95.467

Thunderstorm winds estimated at 70 miles an hour uprooted several large trees and also did some damage to small outbuildings.

Thunderstorm Wind, Pittsburg

When
May 9, 6:50 PM CST
Where
Pittsburg County, Hartshorne
Measured
52 kt (60 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
34.833, -95.533

Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.

Hail, Latimer

When
May 9, 7:07 PM CST
Where
Latimer County, 8 mi S of Wilburton
Measured
1.5 in hail
Reported by
GENERAL PUBLIC
Coordinates
34.800, -95.317

Hail, Sequoyah

When
May 9, 7:10 PM CST
Where
Sequoyah County, 4 mi N of Muldrow
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.467, -94.600

Thunderstorm Wind, Sequoyah

When
May 9, 7:14 PM CST
Where
Sequoyah County, Muldrow
Measured
52 kt (60 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
35.417, -94.600

Thunderstorm Wind, Pushmataha

When
May 9, 7:45 PM CST
Where
Pushmataha County, Clayton
Measured
61 kt (70 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
34.583, -95.350

Thunderstorm winds estimated at 70 miles an hour blew a tree down.

Thunderstorm Wind, Le Flore

When
May 9, 7:46 PM CST
Where
Le Flore County, 3 mi NE of Pocola
Measured
52 kt (60 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
35.267, -94.450

Thunderstorm Wind, Choctaw

When
May 9, 8:50 PM CST
Where
Choctaw County, 2 mi NW of Hugo
Measured
57 kt (66 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
34.033, -95.533

Flash Flood, Pushmataha

When
May 9, 9:00 PM CST to 10:00 PM CST
Where
Pushmataha County, Southwest Portion
Reported by
EMERGENCY MANAGER
Coordinates
34.416, -95.376 (the zone’s center; the record gives no point)

Heavy thunderstorm rains flooded county roads near Antlers.

Hail, Choctaw

When
May 9, 9:15 PM CST
Where
Choctaw County, 1 mi W of Hugo
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
34.017, -95.533

Flash Flood, Sequoyah

When
May 9, 9:15 PM CST to 9:45 PM CST
Where
Sequoyah County, Roland
Reported by
LAW ENFORCEMENT
Coordinates
35.495, -94.755 (the zone’s center; the record gives no point)

Heavy thunderstorm rains cause severe street flooding.

Hail, Wagoner

When
May 9, 9:18 PM CST
Where
Wagoner County, 10 mi NE of Wagoner
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
35.950, -95.250

Hail, Pushmataha

When
May 9, 9:24 PM CST
Where
Pushmataha County, 10 mi WSW of Antlers
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
34.183, -95.783

Hail, Mayes

When
May 9, 9:42 PM CST
Where
Mayes County, Locust Grove
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
36.200, -95.167

Thunderstorm Wind, Mayes

When
May 9, 9:46 PM CST
Where
Mayes County, 4 mi W of Locust Grove
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
36.200, -95.233

Hail, Mayes

When
May 9, 9:48 PM CST
Where
Mayes County, 4 mi W of Locust Grove
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
36.200, -95.233

Hail, Delaware

When
May 9, 10:20 PM CST
Where
Delaware County, 2 mi S of Chloeta
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
36.383, -94.967

Hail, Mayes

When
May 9, 10:20 PM CST
Where
Mayes County, 1 mi E of Spavinaw
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
36.383, -95.033

Hail, Creek

When
May 9, 10:40 PM CST
Where
Creek County, Kiefer
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.950, -96.067

Hail, Tulsa

When
May 9, 10:52 PM CST
Where
Tulsa County, Glenpool
Measured
0.88 in hail
Reported by
BROADCAST MEDIA
Coordinates
35.950, -96.000

Hail, Tulsa

When
May 9, 10:53 PM CST
Where
Tulsa County, Tulsa
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
36.150, -95.950

Penny size hail fell near the intersection of 11th Street and Utica.

Hail, Tulsa

When
May 9, 10:59 PM CST
Where
Tulsa County, Jenks
Measured
0.88 in hail
Reported by
AMATEUR RADIO
Coordinates
36.017, -95.967

Hail, Tulsa

When
May 9, 11:07 PM CST
Where
Tulsa County, Bixby
Measured
1.75 in hail
Property damage
$25,000
Reported by
TRAINED SPOTTER
Coordinates
35.950, -95.883

Hail, Delaware

When
May 9, 11:07 PM CST
Where
Delaware County, 5 mi W of Zena
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.500, -94.933

Hail, Wagoner

When
May 9, 11:28 PM CST
Where
Wagoner County, Coweta
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.950, -95.650

Thunderstorm Wind, Creek

When
May 10, 12:00 AM CST
Where
Creek County, 1 mi NE of Bristow
Measured
52 kt (60 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
35.850, -96.367

Hail, Wagoner

When
May 10, 12:06 AM CST
Where
Wagoner County, 3 mi SSE of Wagoner
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.817, -95.367

Thunderstorm Wind, Creek

When
May 10, 12:39 AM CST
Where
Creek County, 1 mi N of Mounds
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
LAW ENFORCEMENT
Coordinates
35.883, -96.067

Thunderstorm winds estimated at 70 miles an hour snapped power poles.

Tornado, Okmulgee

When
May 10, 12:40 AM CST
Where
Okmulgee County, 6 mi NNE of Beggs
Rating
F1
Path length
0.5 mi
Path width
75 yd
Property damage
$75,000
Reported by
NWS STORM SURVEY
Coordinates
35.817, -96.033

A tornado damaged several homes, destroyed a couple outbuildings, snapped and uprooted trees, and blew down signs.

Thunderstorm Wind, Okmulgee

When
May 10, 12:45 AM CST to 1:00 AM CST
Where
Okmulgee County, 10 mi W of Hector
Measured
68 kt (78 mph) measured gust
Property damage
$30,000
Reported by
NWS STORM SURVEY
Coordinates
35.833, -96.100

Thunderstorm wind damaged several homes and uprooted numerous trees in a two to three mile wide swath. An amateur radio operator measured a 78 mph wind gust near Hectorville associated with this storm.

Hail, Okfuskee

When
May 10, 12:48 AM CST
Where
Okfuskee County, Okemah
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.433, -96.300

Hail, Okmulgee

When
May 10, 1:00 AM CST
Where
Okmulgee County, 1 mi N of Hector
Measured
0.88 in hail
Reported by
AMATEUR RADIO
Coordinates
35.850, -95.917

Thunderstorm Wind, Okmulgee

When
May 10, 1:15 AM CST
Where
Okmulgee County, Henryetta
Measured
52 kt (60 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
35.450, -95.983

Thunderstorm Wind, Le Flore

When
May 10, 3:00 AM CST
Where
Le Flore County, 1 mi W of Whitesboro
Measured
52 kt (60 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
34.683, -94.900

Hail, Pushmataha

When
May 10, 3:10 AM CST
Where
Pushmataha County, 10 mi NE of Cloudy
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
34.400, -95.167

Hail, Choctaw

When
May 10, 3:25 AM CST to 3:30 AM CST
Where
Choctaw County, Hugo
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
34.017, -95.517

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2006Every state in 2006This day in weather historyThe tornado archive for Oklahoma, 2006Warnings in Oklahoma, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5508091, 5508092, 5508093, 5508094, 5508095, 5508096, 5508097, 5508098, 5508099, 5508100, 5508101, 5508102, 5508103, 5508104, 5508105, 5508106, 5508107, 5508855, 5508108, 5508109, 5508110, 5508111, 5508112, 5508436, 5508854, 5508856, 5508860, 5508857, 5508858, 5508859, 5508861, 5508862, 5508863, 5508864, 5508865, 5508866, 5508867, 5508874, 5508875, 5508868, and more.